JOURNAL BROWSE
Search
Advanced SearchSearch Tips
그로모브-위튼 불변량과 그의 응용
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
그로모브-위튼 불변량과 그의 응용
;;
  PDF(new window)
 Keywords
그로모브-위튼 불변량;모듀라이공간;미니마리티;퀀텀 코호몰로지;허비츠수;심프렉틱 합;불변량의 합공식;
 Language
Korean
 Cited by
 References
1.
J. Math. Pures Appl., vol.36. pp.235-239

2.
Three lectures for the GARC,

3.
Progr. Math.,

4.
Proc. Roy. Soc. London Ser. A, vol.362. pp.425-461 crossref(new window)

5.
Ann. of Math., vol.87. 2, pp.531-545 crossref(new window)

6.
Ann. of Math., vol.87. 2, pp.546-604 crossref(new window)

7.
Gromov-Witten invariants in algebraic geometry,

8.
Invent. Math., vol.54. pp.1-10 crossref(new window)

9.
Introduction to Compact Transformation Groups,

10.
Mathematics of AMS, vol.314. pp.63-70

11.
Differential Geom. Appl., vol.6. pp.87-99 crossref(new window)

12.
Topology Appl., vol.62. pp.77-85 crossref(new window)

13.
J. Aust. Math. Soc. (series A), vol.66. pp.287-296 crossref(new window)

14.
Trans. Amer. Math. Soc., vol.323. pp.233-261 crossref(new window)

15.
Michigan Math. J., vol.37. pp.125-132 crossref(new window)

16.
Acta Math. Hungar., vol.84. 1;2, pp.97-114 crossref(new window)

17.
Osaka J. Math., vol.34. pp.169-173

18.
Chinese Ann. Math., vol.21B. 1, pp.115-120

19.
Czechoslovak Math. J., vol.53. 128, pp.265-276 crossref(new window)

20.
Taiwanese J. Math., vol.17. 1, pp.77-87

21.
Acta Math. Hungar., vol.94. 4, pp.333-350 crossref(new window)

22.
Glasg. Math. J., vol.45. pp.401-413 crossref(new window)

23.
Proc. Amer. Math. Soc., vol.130. pp.2797-2801 crossref(new window)

24.
Acta Math. Sin. (Engl. Ser.),

25.
Arnold. Inventiones Mathematicae, vol.73. pp.279-315

26.
Publ. Math. IHES, vol.36. pp.75-110 crossref(new window)

27.
J. Differential Geom., vol.18. pp.279-315

28.
Bull. Amer. Math. Soc., vol.33. pp.45-70

29.
Topology, vol.29. pp.257-315 crossref(new window)

30.
Geometry for four Manifolds,

31.
Internat. J. Math., vol.9. 8, pp.957-973 crossref(new window)

32.
Ann. of Math., vol.122.

33.
J. Differential Geom., vol.20. pp.523-539

34.
J. Differential Geom., vol.28. pp.513-547

35.
Comm. Pure Appl. Math., vol.43. pp.576-611

36.
J. Differential Geom., vol.30. pp.207-221

37.
J. Differential Geom., vol.17. pp.357-454

38.
J. Differential Geom., vol.27. pp.297-369

39.
M.S.R.I. Pub., vol.1.

40.
Topology, vol.38. 5, pp.933-1048 crossref(new window)

41.
Monopole equation and the 11/8 conjecture,

42.
Invent. Math., vol.82. pp.307-347 crossref(new window)

43.
A proof of conjecture for the number of ramified covering of the sphere by the torus,

44.
The number of ramified covering of the sphere by the double torus, and a general form for higher genera,

45.
Proc. Amer. Math. Soc., vol.125. 1, pp.51-60 crossref(new window)

46.
AG/9902125,

47.
Invent. Math., vol.82. pp.307-347 crossref(new window)

48.
Global Analysis(Papers in Honors of K. Kodaira), pp.253-266

49.
Math. Ann., vol.39. pp.1-60 crossref(new window)

50.
Ann. of Math., vol.142. pp.527-595 crossref(new window)

51.
ICM, vol.2. pp.427-436

52.
Ann. of Math.,

53.
math. SG/0010217,

54.
Trans. Amer. Math. Soc., vol.330. pp.545-574 crossref(new window)

55.
Problems in low-dimensional topology,

56.
hepth/9405035,

57.
hepth/9402147,

58.
Comm. Math. Phys., vol.164. pp.525-562 crossref(new window)

59.
On irreducible four-manifolds,

60.
Math. Res. Lett., vol.2. pp.119-124 crossref(new window)

61.
Math. Res. Lett., vol.I. 2, pp.794-808

62.
Topology, vol.3. pp.19-30 crossref(new window)

63.
Conference on Complex Analysis,

64.
Math. Ann., vol.208. pp.175-177 crossref(new window)

65.
Math. alg-geom/ 9803036,

66.
Turkish J. Math, vol.26. pp.75-80

67.
Comm. Math. Phys., vol.213. pp.685-696 crossref(new window)

68.
Bull. Amer. Math. Soc., vol.23. pp.311-358 crossref(new window)

69.
Invent. Math., vol.89. pp.13-36 crossref(new window)

70.
J. Amer. Math. Soc., vol.3. pp.679-712 crossref(new window)

71.
Univ. Lecture Ser., vol.6.

72.
J-holomorphic curves and Quantum cohomology,

73.
Soviet Mathematics Doklady, vol.24. pp.222-225

74.
Comm. Math. Phys., vol.85. pp.1-40 crossref(new window)

75.
J. Geom. Anal., vol.3. pp.63-98 crossref(new window)

76.
Proc. Sympos. Pure Math., vol.32. pp.169-210

77.
Duke Math. J., vol.83. pp.461-500 crossref(new window)

78.
J. Differential Geom., vol.42. pp.259-367

79.
J. Math. Soc. Japan, vol.9. pp.464-492 crossref(new window)

80.
Lecture Notes in Math., vol.638.

81.
Global Analysis, pp.335-365

82.
Amer. J. Math., vol.87. pp.861-866 crossref(new window)

83.
Counting pseudo holomorphic submanifolds in dimension 4,

84.
Math. Res. Lett., vol.2. pp.9-13 crossref(new window)

85.
J. Differential Geom., vol.19. pp.517-560

86.
J. Differential Geom., vol.17. pp.139-170

87.
The Geometry of the Seiberg-Witten invariants,

88.
Math. Res. Lett., vol.2. pp.221-238 crossref(new window)

89.
Math. Res. Lett., vol.I. pp.809-822

90.
Geometry and Physics (Aarhus, 1995) (Lecture Notes in Pure and Appl. Math., 184), pp.591-601

91.
Oxford Univ. Thesis,

92.
Math. Res. Lett., vol.1. pp.769-796 crossref(new window)

93.
J. Differential Geom., vol.117. pp.353-386

94.
Communications in Mathematical,

95.
Ann. of Math., vol.93. 2, pp.119-149 crossref(new window)

96.
J. Differential Geom., vol.24. pp.275-341

97.
대우총서 432,

98.
이론물리의 수학적 접근, pp.75-90

99.
Commun. Korean Math. Soc., vol.15. 3, pp.391-434